On a class of pseudodifferential operators with double characteristics. (English) Zbl 0281.35083


35S05 Pseudodifferential operators as generalizations of partial differential operators
47F05 General theory of partial differential operators
58J40 Pseudodifferential and Fourier integral operators on manifolds
Full Text: DOI EuDML


[1] Baovendi, M. S.: Sur une classe d’opérateurs elliptiques dégénérés. Bull. Soc. Math. France.95, 45-87 (1967)
[2] Duistermaat, J.JJ., Sjöstrand, J.: A global construction for pseudodifferential operators with non involutive characteristics. Inventiones Math.20, 209-225 (1973). · Zbl 0282.35071 · doi:10.1007/BF01394095
[3] Duistermaat, J. J., Hörmander, L.: Fourier Integral Operators. II. Acta Math.128, 183-269 (1972). · Zbl 0232.47055 · doi:10.1007/BF02392165
[4] Crushin, V. V., Vishik, M. I.: Elliptic pseudodifferential operators on a closed manifold which degenerate on a submanifold. Dokal. Akad. Nauk SSSR,189, 16-19 (1969) (English transl. in Soviet Math. Dokl.10, 1316-1319 (1969)
[5] Grushin, V. V., Vishik, M. I.: On a class of degenerate elliptic equations. Mat. Sbornik79, (121) (1969) 3-36 (Math. USSR Sbornik8, 1-32 (1969)) · Zbl 0238.35078
[6] Grushin, V. V.: On a class of hypoelliptic operators. Mat. Sbornik83, (125) (1970) 456-473 (Math. USSR Sbornik12, 458-476 (1970))
[7] Grushin, V. V.: On a class of hypoelliptic pseudodifferential operators degenerate on a submanifold. Mat. Sbornik84, (126) (1971) 111-134 (Math. USSR Sbornik13, 155-185 (1971)) · Zbl 0238.47038
[8] Hörmander, L.: Fourier Integral Operators. I, Acta Math.127, 79-183 (1971) · Zbl 0212.46601 · doi:10.1007/BF02392052
[9] Sjöstrand, J.: Operators of principal type with interior boundary conditions. Acta Math.130, 1-51 (1973). · Zbl 0253.35076 · doi:10.1007/BF02392261
[10] Trèves, F.: Concatenations of second-order evolution equations applied to local solvability and hypoellipticity. To appear in Applied Pure Math. · Zbl 0266.35060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.